MAUDE Adverse Event Report: ARTHREX, INC. DISP KIT, 2.4 KL SUTURETAK, 1.9 NT DRILL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP KIT, 2.4 KL SUTURETAK, 1.9 NT DRILL; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP KIT, 2.4 KL SUTURETAK, 1.9 NT DRILL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 9/5/2024, it was reported by a sales representative via phone that two ar-2424phs hip suturetak anchor bodies broke during insertion.The bone socket with an ar-2424dhc-1 disposables kit for 2.4 knotless hip suturetak.The surgeon felt the drill did not properly drill the correct size for the suturetak, the hole was not large enough.When the suturetak anchors were inserted, they broke.Everything was removed from inside the patient.This was discovered during a hip arthroscopy procedure on (b)(6) 2024.The case was not delayed.The case was completed using a 2.9 pushlock.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
DISP KIT, 2.4 KL SUTURETAK, 1.9 NT DRILL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20249123
Report Number1220246-2024-07724
Device Sequence Number7235598
Product Code LXH
UDI-Device Identifier00888867423817
UDI-Public00888867423817
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP KIT, 2.4 KL SUTURETAK, 1.9 NT DRILL
Device Catalogue NumberAR-2424DHC-1
Device Lot Number15150904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown